# SDR SWAA2021060925561

- Difficulty date: October 24, 2020
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 30,565 hours, 18,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD ATTACH CLIP IS CRACKED ON THE INBD ATTACH SUPPORT ANGLE FOR THE UPPER WING PANEL 551AT AT IRSS 140. / R/R SUPPORT CLIP REF SRM 51-40-02.
